# SDR DALA2014082604748

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION  ON  INTERNAL SKIN  AT FRAME 65 BETWEEN STR 43R  TO STR 44 .  REWORKED & EVALUATED WITH N/R 5320-5010/174, ZONE 100 AND FOUND OUT LIMITS  MUST BE REPAIR .   PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED BTW FRAME 64 TO FRAME 65 BETWEEN STR 43L TO STR 42R.  REAR FUSELAGE IAW SRM  53-00-11; PARA 4 W, FIGURE 240.
